# SDR HALA2009062800265

- Difficulty date: June 28, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-300
- Aircraft serial: 33421
- Aircraft time: 25,704 hours, 4,912 cycles
- Engine: Ge CF680A2
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - IAW FLT CREW FLUID (OIL) DRIPPING FROM NR 2 ENG.  FOUND OIL LEAK FROM NR 2 ENG "GANG DRAIN" FOUND SOURCE AS FUEL/OIL COOLER BYPASS DRAIN PORTS.  GRD RUN UP ENG AT IDLE NO LEAKS NOTED. STATIC LEAK CK OK IAW AMM71-71-00 OK FOR SVC.
